# SDR DALA2018021000870

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 76,952 hours, 35,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL SKIN DENTED,  FRAME 69, BETWEEN STRINGERS 30L & 31L.   REPAIRED IAW PRI 565255-14,  REV 0-1, AND ERA 565255-14AD, REV ORIGINAL.
